Rigidity of nonnegatively curved compact quaternionic-Kähler manifolds

Bennett Chow, Deane Yang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)361-372
Number of pages12
JournalJournal of Differential Geometry
Volume29
Issue number2
StatePublished - 1989

Fingerprint

Kähler Manifold
Rigidity

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Rigidity of nonnegatively curved compact quaternionic-Kähler manifolds. / Chow, Bennett; Yang, Deane.

In: Journal of Differential Geometry, Vol. 29, No. 2, 1989, p. 361-372.

Research output: Contribution to journalArticle

@article{96da8fa168974a11a860ccd502d58074,
title = "Rigidity of nonnegatively curved compact quaternionic-K{\"a}hler manifolds",
author = "Bennett Chow and Deane Yang",
year = "1989",
language = "English (US)",
volume = "29",
pages = "361--372",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "2",

}

TY - JOUR

T1 - Rigidity of nonnegatively curved compact quaternionic-Kähler manifolds

AU - Chow, Bennett

AU - Yang, Deane

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972518114&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972518114&partnerID=8YFLogxK

M3 - Article

VL - 29

SP - 361

EP - 372

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 2

ER -